Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Over-masturbation has side effects? Why is there loss of sexual desire? Will I recover?

Hi doctor, Does Over-masturbation for five months cause any major effects. I hve been doing it 4 times a week and that too only for 4 or 5 months.Once i came to know that it has effects, i left it. Now i dont have the sexual feeling at all. Will i get recovered if i dont masturbate for a year or it will take more time to recover?
Asked On : Fri, 28 Sep 2012
Answers:  2 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
hello

welcome to healthcare magic

Since you were doing masturbation 4 times in a week..... it does not have side effects as such except in some chronic cases (compulsive acts)

Just relax and lessen your anxiety....... it does not cause any harm ..... wait for few days and do preferrably once or twice a week

However, I would like to know the side effects you have experienced if any

Hope its of some help

Good luck

Thanks





Answered: Sun, 7 Oct 2012
I find this answer helpful
Psychiatrist Dr. Suneet Upadhyaya's  Response
hi,
masturbation is a natural, normal act which is performed by majority of males and even females at some stage of life, started mostly during adolescence. Many researches have proved that it does not cause any health problems, irrespective of duration or frequency. Weakness due to masturbation is propagated by many quacks to fool patients. Many persons really feel weakness and sexual problems,but these are psychological effects. Once you remove guilt feelings, you recover from all problems. there is no physical harm even either you continue it or stop it.
best of luck for your happy sexual life
Answered: Sun, 7 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor